MAUDE Adverse Event Report: Alcon Grieshaber AG GRIESHABER REVOLUTION DSP Forceps; Forceps, Ophthalmic

Alcon Grieshaber AG GRIESHABER REVOLUTION DSP Forceps; Forceps, Ophthalmic
Catalog Number 705.44
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2026
Type of Reportable Event Malfunction

Brand Name
GRIESHABER REVOLUTION DSP Forceps
Common Device Name
Forceps, Ophthalmic
Manufacturer (Section D)
Alcon Grieshaber AG
winkelriedstrasse 52
schaffhausen 8203
SZ  8203
Manufacturer (Section G)
Alcon Grieshaber AG
winkelriedstrasse 52
schaffhausen 8203
SZ   8203
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50495983
Report Number3003398873-2026-00177
Device Sequence Number10223908
Product Code HNR
UDI-Device Identifier07612717064263
UDI-Public(01)07612717064263(17)281231(11)260122(10)17WJUH
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number705.44
Device Lot Number17WJUH
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/17/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/05/2026
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date08/28/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age82 YR
Patient SexMale